Annals of Mathematical Statistics

An Analogue, for Signed Rank Statistics, of Jureckova's Asymptotic Linearity Theorem for Rank Statistics

Constance van Eeden

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 43, Number 3 (1972), 791-802.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177692545

Digital Object Identifier
doi:10.1214/aoms/1177692545

Mathematical Reviews number (MathSciNet)
MR305515

Zentralblatt MATH identifier
0243.62027

JSTOR
links.jstor.org

Citation

van Eeden, Constance. An Analogue, for Signed Rank Statistics, of Jureckova's Asymptotic Linearity Theorem for Rank Statistics. Ann. Math. Statist. 43 (1972), no. 3, 791--802. doi:10.1214/aoms/1177692545. https://projecteuclid.org/euclid.aoms/1177692545


Export citation